Download your Word document
Braden Scale Score Calculator result sheet — free, supported by sponsors. Your download button appears in 20 seconds.
This free download is supported by sponsors — continuing in
20
Your file is generated in your browser when you choose Download — nothing is uploaded. If this calculator returns enough numeric data, the export also includes its best-fit chart alongside the readable table.
WorldCalculate result export
Braden Scale Score Calculator — result sheet
Add the six Braden pressure-injury risk subscales, show each contribution, and keep the commonly cited 18-point context separate from local clinical policy.
Inputs used
Results
Visual chart
Breakdown
Calculation steps
Returned data table
Formula and methodology
Formula: Braden score = sensory perception + moisture + activity + mobility + nutrition + friction/shear; the first five subscales range 1–4 and friction/shear ranges 1–3, giving 6–23.
The worksheet adds the six subscales and shows the score range and a cautious reference context. Lower totals generally indicate greater pressure-injury risk, but the score must be used with skin assessment, clinical judgment, and the policy for the population and care setting.
This result follows the calculator's declared inputs, precision, validation boundaries, and model limits.
Input contract
- Sensory perception — 4 choices
- Moisture — 4 choices
- Activity — 4 choices
- Mobility — 4 choices
- Nutrition — 4 choices
- Friction and shear — 3 choices
Worked example
| Input | Value |
|---|---|
| Sensory perception | four |
| Moisture | four |
| Activity | four |
| Mobility | four |
| Nutrition | four |
| Friction and shear | three |
Braden score = 4 + 4 + 4 + 4 + 4 + 3 = 23 points.
Assumptions and limits
- The selections are made by trained care staff using the validated instrument and the patient’s current assessment.
- Sensory perception, moisture, activity, mobility, and nutrition each contribute 1–4 points.
- Friction and shear contributes 1–3 points, so the full range is 6–23.
- A lower total points toward greater risk in the scale’s direction; it is not a diagnosis.
- The displayed 18-point language is a commonly cited context and may not be the correct threshold for every unit or population.
- The score does not replace skin inspection, repositioning assessment, moisture care, mobility support, or nutrition review.
- The page does not predict when an injury will occur or prescribe a prevention plan.
- Use the facility’s approved version and escalation pathway when making care decisions.
Calculator note
Source and methodology
Use the official WorldCalculate methodology policy for the source, formula, precision, and boundary standards behind this calculator.
Planning estimate, not financial, medical, legal, or professional advice. © WorldCalculate — reuse with attribution. Built and curated by Hassan ALRowaie.
No saved result was found. Please run the calculation first, then choose Download again.